AMS eContent Search Results
Matches for: msc=(03E02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yuan Yuan Zheng. Selective ultrafilters on FIN. Proc. Amer. Math. Soc. 145 (2017) 5071-5086.
Abstract, references, and article information   
View Article: PDF

[2] Carlos Di Prisco, José G. Mijares and Carlos Uzcátegui. Ideal games and Ramsey sets. Proc. Amer. Math. Soc. 140 (2012) 2255-2265.
Abstract, references, and article information   
View Article: PDF

[3] Peter Koepke. Forcing a mutual stationarity property in cofinality $\omega_1$. Proc. Amer. Math. Soc. 135 (2007) 1523-1533. MR 2276663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pierre Matet. Strong compactness and a partition property. Proc. Amer. Math. Soc. 134 (2006) 2147-2152. MR 2215786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arthur W. Apter and Grigor Sargsyan. Can a large cardinal be forced from a condition implying its negation?. Proc. Amer. Math. Soc. 133 (2005) 3103-3108. MR 2159791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Saharon Shelah. A partition relation using strongly compact cardinals. Proc. Amer. Math. Soc. 131 (2003) 2585-2592. MR 1974659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Gasparis. Strictly singular non-compact operators on hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1181-1189. MR 1948110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Laczkovich. A Ramsey theorem for measurable sets. Proc. Amer. Math. Soc. 130 (2002) 3085-3089. MR 1908933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1